MathSciNet Relay Station
MathSciNet bibliographic data
MR2006077 35Q53 (35Q51)
Li, De-sheng; Zhang, Hong-qing New soliton-like solutions to the potential Kadomstev-Petviashvili (PKP) equation. Appl. Math. Comput. 146 (2003), no. 2-3, 381–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement